# SDR CALA2025080107198

- Difficulty date: July 31, 2025
- Submitted: August 1, 2025
- Operation: Air carrier
- Aircraft: N17326
- Make and model: Boeing 737-8
- Aircraft serial: 67580
- Aircraft time: 6,289 hours, 2,104 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Condition: Misinstalled
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CLEANERS NOTED MULTIPLE LIFE VESTS PACKED AND SEALED WITHOUT STRAP ACCESSIBLE AT SEATS 8B 11A 21A 27F 30E OPENED, CHECKED AND RESEALED LIFE VEST COMPTS WITH STRAPS ROUTED OUT OF BOX REF AMM 25-64-04-211-801.
